| Model Number |
SUTURELASSO SD, 30 DEG STRAIGHT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a bankart surgery, the lasso broke inside the patient's shoulder.There was no reported harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.20-sep-2023 update dw further information was provided that the broken pieces were removed by the surgeon.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Upon visual evaluation, it was noted that the distal tip, 30° straight, suturelasso of the returned suturelasso¿ sd, 30° straight was broken.No broken piece was returned for investigation.The most likely cause of this condition is use error related to excessive force used to pry and leverage the device.Functional testing was not performed due to the damage to the device.